Zur Theorie der Hesse'schen Determinante


Mathematische Annalen (1887)

  • Volume: 30, page 418-424
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Voss. "Zur Theorie der Hesse'schen Determinante." Mathematische Annalen 30 (1887): 418-424. <http://eudml.org/doc/157323>.

author = {Voss},
journal = {Mathematische Annalen},
pages = {418-424},
title = {Zur Theorie der Hesse'schen Determinante},
url = {http://eudml.org/doc/157323},
volume = {30},
year = {1887},

AU - Voss
TI - Zur Theorie der Hesse'schen Determinante
JO - Mathematische Annalen
PY - 1887
VL - 30
SP - 418
EP - 424
UR - http://eudml.org/doc/157323
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.